# SDR 2006FA0000361

- Difficulty date: March 10, 2006
- Submitted: April 17, 2006
- Operation: General aviation
- Aircraft: N898PA
- Make and model: Lear 60LEAR
- Aircraft serial: 111
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: 605700311
- Condition: Ruptured
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, LOST NR 1 HYDRAULIC PRESSURE, DIVERTED INTO AIRPORT AND LANDED WITHOUT INCIDENT.  TROUBLESHOOT AND FOUND RUPTURED HYDRAULIC FLEX LINE, PN 605700311 WHICH IS MOUNTED ON THE PRESSURE SIDE OF THE HYDRAULIC EDP.  INSTALLED NEW HYDRAULIC FLEX LINE WITH PN 605700311.  (K)
